- -

A consistent stable numerical scheme for a nonlinear option pricing model in illiquid markets

RiuNet: Repositorio Institucional de la Universidad Politécnica de Valencia

Compartir/Enviar a

Citas

Estadísticas

A consistent stable numerical scheme for a nonlinear option pricing model in illiquid markets

Mostrar el registro completo del ítem

Company Rossi, R.; Jódar Sánchez, LA.; Pintos Taronger, JR. (2012). A consistent stable numerical scheme for a nonlinear option pricing model in illiquid markets. Mathematics and Computers in Simulation. 82(10):1972-1985. doi:10.1016/j.matcom.2010.04.026.

Por favor, use este identificador para citar o enlazar este ítem: http://hdl.handle.net/10251/50301

Ficheros en el ítem

Metadatos del ítem

Título: A consistent stable numerical scheme for a nonlinear option pricing model in illiquid markets
Autor:
Entidad UPV: Universitat Politècnica de València. Departamento de Matemática Aplicada - Departament de Matemàtica Aplicada
Fecha difusión:
Resumen:
Markets liquidity is an issue of very high concern in financial risk management. In a perfect liquid market the option pricing model becomes the well-known linear Black-Scholes problem. Nonlinear models appear when transaction ...[+]
Palabras clave: Illiquid Markets , Nonlinear Numerical Analysis , Option Pricing , Simulation , Black Scholes equations , Black-Scholes , Contingent claims , Financial risk management , Finite difference , Liquid markets , Market effect , Non-linear model , Numerical scheme , Option pricing models , Price impacts , Transaction cost , Mathematical models , Nonlinear equations , Nonlinear systems , Numerical analysis , Risk management , Commerce
Derechos de uso: Reserva de todos los derechos
Fuente:
Mathematics and Computers in Simulation. (issn: 0378-4754 )
DOI: 10.1016/j.matcom.2010.04.026
Editorial:
Elsevier
Versión del editor: http://dx.doi.org/10.1016/j.matcom.2010.04.026
Patrocinador:
Spanish Department of Science and Education grant [TRA2007-68006-C02-02]
Generalitat Valenciana grant [GVPRE/20081092]
Tipo: Artículo

Este ítem aparece en la(s) siguiente(s) colección(ones)

Mostrar el registro completo del ítem